Exactly 1 week ago I had an upset stomach and a fever, I took some imodium (immodium) as I was at work and had to get home. I slept for the rest of the day but still felt dreadful the following day and slept most of that also. I had excessive wind and abdominal and lower back pain, also a sensation that felt like light period pains, but figured this was just due to the upset and went back to work a few days later.
After work on the saturday I felt like my stomach was eating itself inside out, took some rennie and drank some peppermint tea which seamed to calm it. But the pain continued the following day, I called the doctors and they took a urine sample, they said I had too much protein in my urine and sent the sample off to labs.
Today however I have woken with sharp pains between my lower ribs and bellybutton which travels around to my back and keeps switching sides, my stomach is tender to touch and I have a burning sensation around and under by naval. I'm in quite a lot of pain and have work tomorrow, does anyone have any idea what this is and any ideas to calm it until the test results come back? Thank you so much it would be a great help.
The tender stomach, burning, excessive wind and even the wrap-around back pain could possibly be heartburn. You can try sipping some aloe vera juice from the health food store. It has a soothing, coating property. If you are still bloated/gassy, try activated charcoal capsules, but don't take them with medication or anything else that you don't want to soak up, as they will act like a sponge in your tummy.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.